# SDR SWIA201333131

- Difficulty date: March 24, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 35,916 hours, 46,348 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN DURING DESCENT.  SMOKE DETECTOR WENT OFF IN LAV.  WHEN BLEEDS AND PACKS WERE SWITCHED TO LOW SMOKE APPEARED.  (FLT 7388)  REMOVED AND REPLACED THE RT HIGH STAGE BLEED VALVE IAW AMM.  P/N:  979626-6  S/N ON:  892  S/N OFF:  2654
